default search action
"Nonlinear Propagation of leaky TE-polarized electromagnetic waves in a ..."
Eugene Smolkin, Yury G. Smirnov (2021)
- Eugene Smolkin, Yury G. Smirnov:
Nonlinear Propagation of leaky TE-polarized electromagnetic waves in a Metamaterial Goubau Line. Math. Model. Anal. 26(3): 372-382 (2021)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.